# SDR JBXA0000183

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N590ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7385
- Aircraft time: 512 hours, 453 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Computer
- Part number: 399510020B
- Part serial: 574
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, STALL FAIL MESSAGE CAME ON AND STAYED ON.  CHECKED LT AND RT AOA TRAVEL, ALL GOOD.  REMOVED AND REPLACED STALL PROTECTION COMPUTER, OPS CHECK GOOD IAW AMM 27-35-00.
